New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Meds triggers IBS?
0 Replies
Rachel - May 13

I am a 38 yr old female who has had full blown fms for almost one year now. Severe as to be disabled. My dr (b/c of migraines and central nervous system problems) had me on 120 mg daily of morphine sulfate, 50 mg of Lyrica 3xdaily, and 10mg of Sibutramine daily. These were for the central nervous system. Apart fromthat, I have no thyroid gland and drink .225 mcg of synthroid daily. Plus I am on replacement therapy and one shot monthly of testosterone (too low to help body manage pain). I was also on 20 mg of prozac and 20 mg of ambien daily. I know I'm missing a couple others too-related to fms. Anyhow, I had not had digestive problems. Until a month and a half ago. My stomach/intestines just stopped working. Then they worked too much. I went thru the ER and had a horrible dr attend me who saw the word 'morphine' on my list of meds and informed me he did not treat chronic illness and was I there only for pain meds? I looked 9 month pregnant b/c ofthe swelling. I looked at him and said, "do you think this is a junk fix? Look at all the morphine pills I have that I cannot drink. If I wanted that I wouldn't be here." Needless to say he sent me home and I got so bad I couldn't even digest crackers anymore and water burned my belly. Collapsed and called 911 and was hospitalized for a week. My stomach all the way down and out was burned by the acids and biles. Wasn't absorbing nutrients anymore and nothing stayed down. Two weeks later I am looking only 6months pregnant, but I no longer drink any of my meds except my hormones and I've started drinking enzymes and acidophilis. Has anyone else had this experience? I'll never look at food or pills the same way again. I still ahve headaches and am drinking a vitamin from MX called Dolo-Neurobion Forte that helps constrict the blood vessels in my head and it kind of helps stop the headaches so they don't develop into migraines. My fms dr had given me the okay to drink this vitamin saying it would not hurt or interfer w/my meds. Anyhow any feedback on this would be great.
Scared to drink meds for pain,



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question